Jens Marklof
Jens Marklof
כתובת אימייל מאומתת בדומיין bristol.ac.uk - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
The distribution of free path lengths in the periodic Lorentz gas and related lattice point problems
J Marklof, A Strömbergsson
Annals of Mathematics 172, 1949-2033, 2010
1092010
Pair correlation densities of inhomogeneous quadratic forms
J Marklof
Annals of Mathematics 158, 419-471, 2003
852003
The Boltzmann-Grad limit of the periodic Lorentz gas
J Marklof, A Strombergsson
Annals of Mathematics 174, 225-298, 2011
732011
The asymptotic distribution of Frobenius numbers
J Marklof
Inventiones mathematicae 181 (1), 179-207, 2010
712010
Weyl's law and quantum ergodicity for maps with divided phase space (with an appendix Converse quantum ergodicity)
J Marklof, S O'Keefe, S Zelditch
Nonlinearity 18 (1), 277, 2004
532004
Limit theorems for theta sums
J Marklof
Duke mathematical journal 97 (1), 127-154, 1999
531999
Multidimensional continued fractions, dynamical renormalization and KAM theory
K Khanin, JL Dias, J Marklof
Communications in mathematical physics 270 (1), 197-231, 2007
522007
Spectral form factors of rectangle billiards
J Marklof
Communications in mathematical physics 199 (1), 169-202, 1998
491998
The n-point correlations between values of a linear form
J Marklof
Ergodic Theory and Dynamical Systems 20 (04), 1127-1172, 2000
482000
Free path lengths in quasicrystals
J Marklof, A Strömbergsson
Communications in mathematical physics 330 (2), 723-755, 2014
462014
Pair correlation densities of inhomogeneous quadratic forms, II
J Marklof
Duke mathematical journal 115 (3), 409-434, 2002
452002
Quantum unique ergodicity for parabolic maps
J Marklof, Z Rudnick
Geometric & Functional Analysis GAFA 10 (6), 1554-1578, 2000
422000
Value distribution of the eigenfunctions and spectral determinants of quantum star graphs
JP Keating, J Marklof, B Winn
Communications in mathematical physics 241 (2), 421-452, 2003
402003
The Berry-Tabor conjecture
J Marklof
European Congress of Mathematics, 421-427, 2001
392001
Unipotent flows on the space of branched covers of Veech surfaces
A Eskin, J Marklof, DW Morris
arXiv preprint math/0408090, 2004
382004
Generation of ultrahigh and tunable repetition rates in CW injection-seeded frequency-shifted feedback lasers
HG de Chatellus, O Jacquin, O Hugon, W Glastre, E Lacot, J Marklof
Optics express 21 (13), 15065-15074, 2013
372013
Selberg’s Trace Formula: An Introduction
J Marklof
Hyperbolic Geometry and Applications in Quantum Chaos and Cosmology, 83, 2012
37*2012
Kinetic transport in the two-dimensional periodic Lorentz gas
J Marklof, A Strömbergsson
Nonlinearity 21 (7), 1413, 2008
372008
Distribution modulo one and Ratner’s theorem
J Marklof
Equidistribution in number theory, an introduction, 217-244, 2007
37*2007
Nodal domain statistics for quantum maps, percolation, and stochastic Loewner evolution
JP Keating, J Marklof, IG Williams
Physical review letters 97 (3), 034101, 2006
372006
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20